# SDR IPXA1567644

- Difficulty date: May 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Isolator
- Part number: 140N200418
- Condition: Gouged
- Location: Bs 560 S5-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SIDEWALL ATTACHMENT ISOLATOR DAMAGED AT BS 560 BETWEEN STR 5R AND 6R.  REPAIRED IAW ER 11-03148, DATED 07-01-11.
